Duke Mathematical Journal

Sur les représentations Galoisiennes modulo attachées aux formes modulaires

Henri Carayol

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 59, Number 3 (1989), 785-801.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077308170

Digital Object Identifier
doi:10.1215/S0012-7094-89-05937-1

Mathematical Reviews number (MathSciNet)
MR1046750

Zentralblatt MATH identifier
0703.11027

Subjects
Primary: 11F33: Congruences for modular and $p$-adic modular forms [See also 14G20, 22E50]
Secondary: 11F80: Galois representations 11G18

Citation

Carayol, Henri. Sur les représentations Galoisiennes modulo $\ell$ attachées aux formes modulaires. Duke Math. J. 59 (1989), no. 3, 785--801. doi:10.1215/S0012-7094-89-05937-1. https://projecteuclid.org/euclid.dmj/1077308170


Export citation

References

  • [Arcata] P. Deligne, Cohomologie étale, Lecture Notes in Math., no. 569, Springer-Verlag, Berlin, 1977, rédigé par J. F. Boutot; dans [SGA 41/2].
  • [Ca 1] H. Carayol, Sur les représentations $l$-adiques associées aux formes modulaires de Hilbert, Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 3, 409–468.
  • [Ca 2] H. Carayol, Formes Modulaires et Représentations $\ell$-adiques, Astérisque 147-148 (1987), 33–47, Journées Arithmétiques de Besançon.
  • [De] P. Deligne, Formes Modulaires et Représentations $\ell$-adiques, Séminaire Bourbaki, Février 1969, Springer Lecture Notes, vol. 179, 1971.
  • [Di] F. Diamond, Congruence primes for cusp forms of weight $k\geqslant 2$, preprint.
  • [Ge] P. Gérardin, Facteurs Locaux des Algèbres simples de Rang $4$, Groupes Réductifs et Formes automorphes, Publications Mathématiques de l'Université de Paris VII, 1978.
  • [Jo-Li] B. Jordan and R. Livné, Modular Galois representations arising from cusp forms of weight $k\geqslant 2$, preprint.
  • [La] R. P. Langlands, Modular forms and $\ell$-adic representations, Modular Functions of one Variable II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer Lecture Notes, vol. 349, Springer, Berlin, 1973, pp. 361–500.
  • [Li] R. Livné, On the conductors of mod $l$ Galois representations coming from modular forms, J. Number Theory 31 (1989), no. 2, 133–141.
  • [Ri 1] K. A. Ribet, Congruence relations between modular forms, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983), PWN, Warsaw, 1984, Août, pp. 503–514.
  • [Ri 2] K. A. Ribet, On modular representations of $\mathrm{Gal}(\bar{\mathbb{Q}}/\mathbb{Q})$ arising from modular forms, preprint, 1987.
  • [Ri 3] K. A. Ribet, Raising the levels of modular representations, Séminaire de Théorie des Nombres, Paris 1987/1988, à paraître (Progress in Mathematics, Birkhäuser).
  • [Se 1] J.-P. Serre, Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures), Séminaire Delange-Pisot-Poitou 1969/1970, 19, (=oeuvres, vol. II, p. 581–592).
  • [Se 2] J.-P. Serre, Sur les représentations modulaires de degré $2$ de ${\mathrm{Gal}}(\overline{\mathbb{Q}}/{\mathbb{Q}})$, Duke Math. J. 54 (1987), no. 1, 179–230.
  • [Se 3] J.-P. Serre, Cours au Collège de France, 1987/1988.